# SDR DALA2023071105626

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,937 hours, 32,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 3262 - DIV - DURING CRUISE, ECAM L/G LGCIU 1 APPEARED. NO AVAILABLE COMPUTER RESET. DIVERTED TO ORD FOR LONGER RUNWAY. CORRECTIVE ACTION: DURING BITE CHECK OF LGCIU 1 HAD FAULT CODE PROX SNSR (32GA) R LG DOOR OPEN PROX. REPLACED PROX SENSOR 32GA AT RH MLG DOOR. BITE TESTED BITE TESTED BOTH LGCIU 1 AND 2 MULTIPLY TIMES EACH WITH GEAR DOOR UP/DOWN WITH AND/WITHOUT HYDRAULICS. BOTH LGCIU BOXES TESTED OK. (4388216)
